按条件检索“214”条记录

已选条件: 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. Weak Solutions for a p-Laplacian Impulsive Differential Equation SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa; Zhang, Xiaoyan

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa; Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000322643200001

42. On nonlinear functional spaces based on triangular conorms SCOPUS SCIE

作者:Qiu, D.;Zhang, W.;Li, C.

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong, 523808, China;[ Li, C] School of Mathematics, Shandong University, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.397,Issue.2,671-677

WOS被引数:1

资源类型:期刊论文

WOS:000310105700020

43. A Fractional Anomalous Diffusion Model and Numerical Simulation for Sodium Ion Transport in the Intestinal Wall SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun

作者机构:[Yu, Bo; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN MATHEMATICAL PHYSICS,2013

WOS被引数:8

资源类型:期刊论文

WOS:000323056400001

44. Analysis of Similarity/Dissimilarity of DNA Sequences Based on Chaos Game Representation SCOPUS SCIE

作者:Deng, Wei; Luan, Yihui

作者机构:[Deng, Wei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Deng, Wei] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:7

资源类型:期刊论文

WOS:000317208100001

45. Properties of g(Gamma) -solution and risk measure induced by g(Gamma) -solution CPCI-S

作者:Sui Yuanyuan; Wu Helin

作者机构:[Sui Yuanyuan; Wu Helin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:32nd Chinese Control Conference (CCC)

会议日期:JUL 26-28, 2013

来源:2013 32ND CHINESE CONTROL CONFERENCE (CCC),20131608-1612

资源类型:会议论文

WOS:000393046001138

46. On representation theorem of sublinear expectation related to G-Lévy process and paths of G-Lévy process SCOPUS SCIE

作者:Ren, L.

作者机构:[Ren, L] School of Mathematics, Shandong University, 250100, Jinan, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.5,1301-1310

WOS被引数:3

资源类型:期刊论文

WOS:000317808700001

47. On the Dirac cohomology of complex lie group representations SCOPUS SCIE

作者:Dong, C.-P.

作者机构:[Dong, C.-P] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Transformation groups,TRANSFORMATION GROUPS,2013,Vol.18,Issue.1,61-79

WOS被引数:4

资源类型:期刊论文

WOS:000315435300003

48. Existence of weak solutions for p-Laplacian problem with impulsive effects SCOPUS SCIE

作者:Xu, J.;Wei, Z.;Ding, Y.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China;[ Ding, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

来源:Taiwanese journal of mathematics,TAIWANESE JOURNAL OF MATHEMATICS,2013,Vol.17,Issue.2,501-515

WOS被引数:8

资源类型:期刊论文

WOS:000319540900006

49. Classification of Non-symmetric Sturm-Liouville systems and operator realizations EI SCOPUS SCIE

作者:Xie, B.;Guo, X.;Qi, J.

作者机构:[Xie, B] Department of Mathematics, Shandong University (Weihai), Weihai 264209, China;[ Guo, X] Department of Mathematics, Shandong University (Weihai), Weihai 264209, China;[ Qi, J] Department of Mathematics, Shandong University (Weihai), Weihai 264209, China

来源:Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications,ACTA APPLICANDAE MATHEMATICAE,2013,Vol.125,Issue.1,27-47

资源类型:期刊论文

WOS:000318366200003

50. An efficient proposal distribution for Metropolis-Hastings using a B-splines technique EI SCOPUS SCIE

作者:Shao, W.;Guo, G.;Meng, F.;Jia, S.

作者机构:[Shao, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Guo, G] Department of Statistics, Shandong University of Technology, Zibo 255049, Shandong, China;[ Meng, F] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, S] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computational statistics & data analysis,COMPUTATIONAL STATISTICS & DATA ANALYSIS,2013,Vol.57,Issue.1,465-478

WOS被引数:13

资源类型:期刊论文

WOS:000310403700035

51. Classical Solutions of Path-Dependent PDEs and Functional Forward-Backward Stochastic Systems EI SCOPUS SCIE

作者:Ji, Shaolin; Yang, Shuzhen

作者机构:[Ji, Shaolin] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Ji, Shaolin] Shandong Univ, Inst Math, Jinan 250100, Shandong, Peoples R China.; [Yang, Shuzhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

WOS被引数:1

资源类型:期刊论文

WOS:000319580400001

52. A New Algorithm for Decomposition Problem of Binary Fuzzy Relations CPCI-S

作者:Fan, Hongbiao; Feng, Jun-e; Zhang, Lequn; Lv, Hongli

作者机构:[Fan, Hongbiao; Feng, Jun-e; Zhang, Lequn] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lv, Hongli] Shandong Jianzhu Univ, Sch Informat & Elect Engn, Jinan 250100, Peoples R China.

会议名称:9th Asian Control Conference (ASCC)

会议日期:JUN 23-26, 2013

来源:2013 9TH ASIAN CONTROL CONFERENCE (ASCC),2013

资源类型:会议论文

WOS:000333734900370

53. Total coloring of planar graphs without adjacent chordal 5-cycles SCOPUS SCIE

作者:Tian, Jingjing; Wang, Huijuan; Wu, Jianliang

作者机构:[Tian, Jingjing] Shaanxi Univ Technol, Sch Math & Comp Sci, Hanzhong 723000, Peoples R China.; [Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,13-23

WOS被引数:4

资源类型:期刊论文

WOS:000320892500002

54. Notes on Hamiltonian Graphs and Hamiltonian-Connected Graphs SCOPUS SCIE

作者:Gao, Yunshu; Li, Guojun; Yan, Jin

作者机构:[Gao, Yunshu] Ningxia Univ, Sch Math, Yinchuan 750021, Peoples R China.; [Li, Guojun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2013,Vol.109,405-414

资源类型:期刊论文

WOS:000320210200030

55. An anisotropic quasilinear problem with perturbations SCIE

作者:Rui, Jie; Si, Jianguo

作者机构:[Rui, Jie; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Rui, Jie] China Univ Petr East China, Coll Sci, Qingdao 266555, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2013

资源类型:期刊论文

WOS:000322007100001

56. Synchronization of Interconnected Multi-valued Logical Networks CPCI-S

作者:Meng Min; Feng Jun-e

作者机构:[Meng Min; Feng Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:32nd Chinese Control Conference (CCC)

会议日期:JUL 26-28, 2013

来源:2013 32ND CHINESE CONTROL CONFERENCE (CCC),20136496-6501

WOS被引数:1

资源类型:会议论文

WOS:000393046006121

57. Representation Theorem for Generators of BSDEs Driven by G-Brownian Motion and Its Applications SCOPUS SCIE

作者:He, Kun; Hu, Mingshang

作者机构:[He, Kun] Donghua Univ, Dept Math, Shanghai 201620, Peoples R China.; [Hu, Mingshang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000329691100001

58. A two-grid algorithm for expanded mixed finite element approximations of semi-linear elliptic equations EI SCOPUS SCIE

作者:Wei Liu;Hongxing Rui;Fengzhu Hu

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Hu, F] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2013,Vol.66,Issue.3,392-402

WOS被引数:5

资源类型:期刊论文

WOS:000322803600013

59. ON THE SUM OF POWERS OF THE DEGREES OF GRAPHS SCOPUS SCIE

作者:RENYU XU

作者机构:[Xu, R] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an, 710071, China

来源:Bulletin of the Australian Mathematical Society,BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2013,Vol.88,Issue.3,353-358

WOS被引数:1

资源类型:期刊论文

WOS:000328203100001

60. New Results on Impulsive Functional Differential Equations with Infinite Delays SCOPUS SCIE

作者:Yang, Jie; Xie, Bing

作者机构:[Yang, Jie] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Xie, Bing] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000318712400001

共 11 页, 214 条记录

TOP